MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a button/keypad (abb tactile cng/unresponsive) issue.The reporter alleged the audio bolus button was unresponsive.The reporter denied moisture in the pump and denied damage to the audio bolus button cover.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue can result in inadvertent or incorrect boluses which may result in over or under delivery.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 08-may-2019 with the following findings: on investigation, the audio bolus button demonstrated normal functionality.Investigation did not duplicate the complaint.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8522432
Report Number2531779-2019-02686
Device Sequence Number2689579
Product Code OYC
UDI-Device Identifier10840406100211
UDI-Public10840406100211
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Was the Report Sent to FDA? Yes
Device Age28 MO
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight125